Djkeriffe


#1

Hello, we have recently returned to the Uk from France and have found the care here to be very good, but now I am having hallucinations. I realise that they are not real but it is still a bit disturbing and I juast wondered if anyone else has this problem and if so have you got a solution?


#2

Hi @djjkeriffe,

Nice to see you back on the forum. Unfortunately, hallucinations are quite common among people with Parkinson’s. Hallucinations may be a side effect of Parkinson’s medication, but not for everyone who takes them. It depends on the exact type of medication, the dose and the person taking them.

If you start to experience hallucinations or delusions, or if you have had them before, and they seem to be getting worse, it is important to get advice from your GP, specialist or Parkinson’s nurse. Our helpline and Parkinson’s local advisers are here to answer any questions you have about hallucinations. Please give our helpline a call 0808 800 0303.

I hope you find this information useful.

Best wishes,
Reah